# SDR SWAA2021011536961

- Difficulty date: December 15, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO COMPARTMENT BILGE FLOOR SUPPORT FASTENER HOLE AT S-27R STA 847, MARKED DOT 60-010 RBL 13.8 AND WL 153.5.  REMOVED CORRODED TRACK SUPPORT AND INSTALLED NEW TRACK SUPPORT FROM STA 759 TO STA 887 RBL 13.84 AND INSTALLED NEW SPLICE REPAIR AT STA 759 RBL 13.84, PER REF B737-700 SRM 53-00-53-2R-3 AND EA: 1-A53-8210 REV 5.
